# SDR A6WA201240650

- Difficulty date: June 21, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,400 hours, 20,713 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 70624
- Part serial: 1695
- Condition: Failed
- Location: Te Flaps
- Part time: 4,862 hours, 5,118 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, AFTER DEPARTURE, STABILIZER TRIM CAUTION MESSAGE ON ED1, RESET FAILED AS SOON AS YOKE TRIM WAS MOVED, ANOTHER RESET WAS ATTEMPTED AND FAILED WITH TRIM SWITCH MOVEMENT, CONTROL FORCES WERE HARD AND GETTING WORSE WITH INCREASE IN SPEED, AT FLAP RETRACTION ALT.   RETRACTED FLAPS FROM 20 TO 8 TO 0, CONTROL FORCES LESSENED, 3RD RESET ATTEMPTED.  F/O HELD BOTH ENGAGE BUTTONS IN AND WAS ABLE TO ENGAGE BOTH CHANNELS LONG ENOUGH TO TRIM OUT THE CONTROL FORCE, STABILIZER.  CH1 INOPERATIVE STATUS MESSAGE THEN APPEARED, NO FURTHER RESET ATTEMPTS WERE MADE.  R & R MOTOR CONTROL UNIT.
